Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Persisting vitiligo patch on the forehead, patch without hair, no cure with medicines. Remedy?

Hello, I have a vitiligo problem from my present I am 28 years old....the vitiligo patch is present on my forehead and it is about 2 inch in area....the patch is underneath my forehead hairs. I tried so many medicines both oral and ointments, but nothing works....despite of all the things my hairs of that area are now very less.....Please suggest me what I can do?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear shelly..,
Thanks for choosing HCM.., is depigmented disorder..,
with genetic no cure.,
only controllable is possible..,
Why U are trying medical treatment , if not responding .,
so far.......
go for..,
Micro-Needling on vitilligo.,
Punch technique with skin grafting ..,
Melancyte cell tranfer technique..,
Hence so many.....procedures are available..,
consult good dermatologist..,
He will guide U and give correct decision..ok thanQ

Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor